Japan reveals second case of anaphylactic shock after vaccination with Pfizer drug

Japan’s Ministry of Health has reported a second case of anaphylaxis following vaccination with a US Pfizer vaccine

Japan reveals second case of anaphylactic shock after vaccination with Pfizer drug

Anaphylactic shock occurred in a woman in her 20s and 30s. Half an hour after the injection she developed a cough, fever, a drop in blood pressure, difficulty breathing, and itching. The woman was given medication, after which these symptoms subsided.

The Ministry of Health of Japan stressed that the patient’s medical records did not list any medical conditions that could have caused an allergic reaction and suggested that the anaphylaxis could be related to the vaccine.

The first case of anaphylactic shock following vaccination with a Pfizer drug was reported in Japan on March 5. At that time, an allergic reaction occurred in a woman suffering from asthma.

Comments:

comments powered by HyperComments